The joints problem for matroids
Author(s)Guth, Lawrence; Suk, Andrew
MetadataShow full item record
We prove that in a simple matroid, the maximal number of joints formed by L lines is o(L[superscript 2]) and Ω(L[superscript 2-ε]) for any ε > 0. Keywords: Matroids, The joints problem, Arithmetic progression
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Journal of Combinatorial Theory, Series A
Guth, Larry, and Andrew Suk. “The Joints Problem for Matroids.” Journal of Combinatorial Theory, Series A, vol. 131, Apr. 2015, pp. 71–87.
Author's final manuscript